# SDR REXA201806050439

- Difficulty date: May 15, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,048 hours, 15,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT BS 192, WL 79.5, RT SIDE AT ADG PUMP WAS CRACKED.  REPAIRED THE WEB IAW SRM 53-11-43-201-001-A01.
